# SDR ARWA990503

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Slot Contl Vlv
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

POS - FLT 602 - AT TOP OF DESCENT, AIL AND RUDDER MANUAL REVERSION LIGHTS CAME ON.  SYSTEM PRESSURE DROPPED TO ZERO AND FLUID QUANTITY WAS AT STANDPIPE LEVEL.  EMERGENCY PROCEDURES WERE FOLLOWED.  AIRCRAFT LANDED AT POS WITHOUT INCIDENT.  REMOVED AND REPLACED SLOT CONTROL VALVE O-RING OPS NORMAL IAW MM 27-80-4.  (M)
